MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL SPEEDTRAP CONSTRUCT  WHITE, SHORT; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SARL SPEEDTRAP CONSTRUCT  WHITE, SHORT; POLYETHYLENE SUTURE
Model Number 223746
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).The lot number was unknown.The lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.Reporter is a j&j employee.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in japan that during an anterior cruciate ligament reconstruction procedure on an unknown date, a speedtrap construct  white, short device was used.According to the report, one month after surgery, inflammation and fever occurred in the knee joint.It was reported that when the inflamed synovium was removed by arthroscope, there was a lot of synovial membrane around the device.It was reported that there are no abnormalities when it was sent to pathology for now.It was reported that although there were signs of infection, it could be ruled out as a complete infection.The status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B3, b5: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the date of event and event description have been updated accordingly.D4: the lot number and expiration date were unknown on the initial report; and have been updated accordingly.Therefore, udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate in japan that during an anterior cruciate ligament reconstruction procedure on (b)(6) 2023, a speedtrap construct white, short device was used.According to the report, one month after surgery, inflammation and fever occurred in the knee joint.It was reported that when the inflamed synovium was removed by arthroscope, there was a lot of synovial membrane around the device.It was reported that there are no abnormalities when it was sent to pathology for now.It was reported that although there were signs of infection, it could be ruled out as a complete infection.The status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: h4: the device manufacture date was reported as unknown on the initial report; and has been updated accordingly.Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.Since the complaint device was implanted, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (9l19604), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
SPEEDTRAP CONSTRUCT  WHITE, SHORT
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16765119
Report Number1221934-2023-01706
Device Sequence Number6106068
Product Code GAT
UDI-Device Identifier10886705027132
UDI-Public10886705027132
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223746
Device Catalogue Number223746
Device Lot Number9L19604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer04/24/2023
06/14/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date04/24/2023
06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown